# SDR 95ZZZX5050

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A3
- Aircraft serial: S7023
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS2771927
- Condition: Inoperative
- Location: Search Light
- Part time: 154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT SWITCH INOPERATIVE (IN THE EXTEND POSITION).  REMOVED AND REPLACED.
